# SDR SWAA2020041420336

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Part number: 147A320012
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKATE ANGLE HAS CHAFING IN MULTIPLE AREAS AT VERTICAL STAB BS1012 RBL15. / REMOVED AND REPLACED RIGHT SKATE ANGLE AT VERTICAL STAB FROM BS1006 TO BS1016 RBL15; P/N 147A3200-12; IAW SRM 51-40-02 AND DWG 417A0030. APPLIED TOP COAT AND ABRASION RESISTANT TEFLON COATING IAW SOPM 20-44-01.
